Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 617-620

Explicit solutions of Fisher's equation with three zeros

Department of Mathematics, The University, Al-Ain, United Arab Emirates

Received 24 January 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Explicit traveling wave solutions of Fisher's equation with three simple zeros ut=uxx+u(1u)(ua), a(0,1), are obtained for the wave speeds C=±2(12a) suggested by pure analytic considerations. Two types of solutions are obtained: one type is of a permanent wave form whereas the other is not.